RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 13, Number 4  


Inductive solution of the tangential center problem on zero-cycles
A. Álvarez, J. L. Bravo, P. Mardešić
555
Remarks on a triple integral
Bui Van Binh, Vadim Schechtman
585
On the cohomological dimension of some pro-$p$-extensions above the cyclotomic $\mathbb Z_p$-extension of a number field
Julien Blondeau, Philippe Lebacque, Christian Maire
601
Angular momentum and Horn's problem
Alain Chenciner, Hugo Jiménez-Pérez
621
Real dihedral $p$-gonal Riemann surfaces
Ismael Cortázar, Antonio F. Costa
631
Precise asymptotic behavior of intermediate solutions of even order nonlinear differential equation in the framework of regular variation
Takaŝi Kusano, Jelena Manojlović
649
Transitive families of transformations
Péter T. Nagy, Karl Strambach
667
On rational functions orthogonal to all powers of a given rational function on a curve
F. Pakovich
693
Rostislav Ivanovich Grigorchuk
D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov
733
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019